MAUDE Adverse Event Report: 2.0X 5MM DIR-DRV LACT SCW 2PK; PROSTHESIS, MICROFIXATION

2.0X 5MM DIR-DRV LACT SCW 2PK; PROSTHESIS, MICROFIXATION
Catalog Number 915-2200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00249.Item# 915-2200; lot# 893950.Item# unk blade; lot# unk.Full establishment name - (b)(6).Foreign - event occurred in (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported approximately two (2) weeks ago during an initial surgery, the screwhead could not be retained by the blade.The surgeon used a new screw to complete the procedure.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
2.0X 5MM DIR-DRV LACT SCW 2PK
Common Device Name
PROSTHESIS, MICROFIXATION
MDR Report Key11786972
Report Number0001032347-2021-00248
Device Sequence Number3460709
Product Code HWC
UDI-Device Identifier00841036054687
UDI-Public(01)00841036054687
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2025
Device Catalogue Number915-2200
Device Lot Number893950
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10